# SDR P5CA2021032400075

- Difficulty date: March 24, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 20,383 hours, 5,394 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 97980612
- Part serial: 1688C
- Condition: Faulted
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

START VALVE LIGHT REMAINS ON BLEED AIR DROPS AND ENGINE N2 STOPS AT 14%.( DEFERRED TO MEL 49-11-01A AND INSTALLED PLCD. CAT "C" PER DMI # 144280(M) PROCEDURE COMPLIED WITH. NOTIFIED TO MCC. T/I: JA 09:16Z.  ICN, 27MAR LP 1442679: T/S FOUND SURGE CONT VLV IS SOMETIMES INCORRECTLY OPEN & SURGE DUCT PUNCTURED, SO, REMOVED & REPLACED WITH SURGE CONT VLV & SURGE DUCT (P/N 23884292-2) THEN LEAK OPER & BITE CHK NORMAL IAW 49-53-01. CLEARED MDDR 144280, NOTIFIED MCC. T&I: DT 1017. )
